

10:34 PM - 9 hours =	3:49 AM - 2 hours =
11:30 PM - 10 hours =	2:59 AM - 1 hour =
2:49 AM - 4 hours =	12:52 AM - 2 hours =
10:40 AM - 8 hours =	12:01 PM - 7 hours =
10:33 AM - 7 hours =	5:53 AM - 11 hours =
4:32 AM - 3 hours =	2:50 PM - 12 hours =
1:50 PM - 7 hours =	3:06 AM - 9 hours =
1:24 PM - 11 hours =	10:54 AM - 2 hours =
8:22 PM - 11 hours =	12:38 PM - 4 hours =
2:19 PM - 12 hours =	1:16 PM - 2 hours =
9:13 AM - 11 hours =	10:28 AM - 10 hours =
1:20 PM - 11 hours =	11:33 AM - 8 hours =
2:15 PM - 11 hours =	10:26 AM - 6 hours =
2:02 PM - 7 hours =	2:12 PM - 2 hours =
4:12 AM - 7 hours =	6:47 AM - 5 hours =
3:39 PM - 2 hours =	9:59 AM - 10 hours =
5:36 PM - 4 hours =	2:42 PM - 3 hours =
2:22 PM - 10 hours =	1:29 PM - 4 hours =
10:08 AM - 3 hours =	7:26 AM - 12 hours =
1:14 AM - 12 hours =	2:34 PM - 3 hours =
4:35 AM - 10 hours =	1:23 PM - 10 hours =
4:06 PM - 11 hours =	1:28 PM - 2 hours =
6:14 AM - 1 hour =	8:12 PM - 4 hours =
1:26 AM - 11 hours =	5:59 AM - 8 hours =
6:20 PM - 9 hours =	2:28 AM - 10 hours =
Math www.CommonCoreSheets.com 1	1-15       98       96       94       92       90       88       86       84       82       80       78       76       74       72       70         16-30       68       66       64       62       60       58       56       54       52       50       48       46       44       42       40

	Time Drills (Subtracting l	Hours)	Name:	Answer Key
Fill in the blanks for each	problem.			
10:34  PM - 9  hours = 1	:34 PM	3:49 AM - 2 hours =	1:49 A	M
11:30 PM - 10 hours =	1:30 PM	2:59 AM - 1 hour =	1:59 AI	<u> </u>
2:49 AM - 4 hours = $10$	:49 PM	12:52 AM - 2 hours =	10:52	РМ
10:40  AM - 8  hours = 2	2:40 AM	12:01 PM - 7 hours =	5:01 /	AM
10:33  AM - 7  hours = 3	:33 AM	5:53 AM - 11 hours =	6:53	PM
4:32  AM - 3  hours = 1:2	32 AM	2:50 PM - 12 hours =	2:50 /	AM
1:50  PM - 7  hours = 6:5	50 AM	3:06 AM - 9 hours =	6:06 P	M
1:24 PM - 11 hours =2	:24 AM	10:54 AM - 2 hours =	8:54	AM
8:22 PM - 11 hours =9	:22 AM	12:38 PM - 4 hours =	8:38 /	AM
2:19 PM - 12 hours =2	:19 AM	1:16 PM - 2 hours =	11:16 A	M
9:13 AM - 11 hours =	0:13 PM	10:28 AM - 10 hours	=12:2	8 AM
1:20  PM - 11  hours = 2	:20 AM	11:33 AM - 8 hours =	3:33	AM
2:15 PM - 11 hours =3	:15 AM	10:26 AM - 6 hours =	4:26	AM
2:02  PM - 7  hours = 7:0	02 AM	2:12 PM - 2 hours =	12:12 P	'M
4:12 AM - 7 hours = <u>9</u> :	12 PM	6:47 AM - 5 hours =	1:47 A	M
3:39 PM - 2 hours = 1:	39 PM	9:59 AM - 10 hours =	11:59	PM
5:36  PM - 4  hours = 1:36  PM + 123  hours = 12	36 PM	2:42 PM - 3 hours =	11:42 A	M
2:22 PM - 10 hours =4	:22 AM	1:29 PM - 4 hours =	9:29 A	M
10:08  AM - 3  hours = 7	2:08 AM	7:26 AM - 12 hours =	7:26	PM
1:14 AM - 12 hours =	:14 PM	2:34 PM - 3 hours =	11:34 A	M
4:35  AM - 10  hours = 6	5:35 PM	1:23 PM - 10 hours =	3:23 /	AM
4:06 PM - 11 hours =5	:06 AM	1:28 PM - 2 hours =	11:28 A	M
6:14  AM - 1  hour = 5:1	4 AM	8:12 PM - 4 hours =	4:12 P	M
1:26  AM - 11  hours = 2	2:26 PM	5:59 AM - 8 hours =	9:59 P	M
6:20 PM - 9 hours = 9:2	20 AM	2:28 AM - 10 hours =	4:28	PM

www.CommonCoreSheets.com

1

 1-15
 98
 96
 94
 92
 90
 88
 86
 84
 82
 80
 78
 76
 74
 72
 70

 16-30
 68
 66
 64
 62
 60
 58
 56
 54
 52
 50
 48
 46
 44
 42
 40

┛	L

This in the blanks for each problem.	
12:37 PM - 7 hours =	3:30 PM - 10 hours =
1:39 AM - 1 hour =	1:56 AM - 3 hours =
4:35 AM - 2 hours =	4:08 PM - 2 hours =
8:41 AM - 11 hours =	12:48 AM - 3 hours =
12:54 AM - 4 hours =	2:30 PM - 12 hours =
1:37 AM - 4 hours =	3:35 AM - 2 hours =
1:12 PM - 9 hours =	2:20 PM - 5 hours =
7:14 PM - 12 hours =	3:32 PM - 10 hours =
2:46 PM - 11 hours =	6:28 AM - 4 hours =
5:21 AM - 3 hours =	10:42 PM - 8 hours =
10:13 AM - 1 hour =	11:39 PM - 7 hours =
3:48 PM - 4 hours =	7:07 PM - 7 hours =
5:23 AM - 7 hours =	4:45 PM - 11 hours =
6:16 PM - 9 hours =	2:08 PM - 8 hours =
4:26 AM - 11 hours =	4:34 PM - 6 hours =
8:16 AM - 5 hours =	9:31 AM - 2 hours =
4:16 AM - 6 hours =	4:35 PM - 11 hours =
2:47 PM - 9 hours =	5:48 PM - 10 hours =
2:42 PM - 3 hours =	8:11 PM - 6 hours =
4:03 AM - 10 hours =	4:41 PM - 2 hours =
2:27 PM - 12 hours =	8:49 PM - 3 hours =
10:31 AM - 6 hours =	5:54 PM - 5 hours =
2:59 AM - 10 hours =	2:40 PM - 5 hours =
1:44 AM - 3 hours =	5:40 PM - 9 hours =
12:29 PM - 7 hours =	6:25 PM - 10 hours =
Math www.CommonCo	preSheets.com 2 1-15 98 96 94 92 90 88 86 84 82 80 78 76 74 72 70 16-30 68 66 64 62 60 58 56 54 52 50 48 46 44 42 40

Time Drills (Subtracting I	Hours) Name: Answer Key
Fill in the blanks for each problem.	
12:37  PM - 7  hours = 5:37  AM	3:30  PM - 10  hours = 5:30  AM
1:39  AM - 1  hour = 12:39  AM	1:56  AM - 3  hours = 10:56  PM
4:35 AM - 2 hours =2:35 AM	4:08 PM - 2 hours =2:08 PM
8:41 AM - 11 hours = <u>9:41 PM</u>	12:48 AM - 3 hours = $9:48 \text{ PM}$
12:54  AM - 4  hours = 8:54  PM	2:30 PM - 12 hours =2:30 AM
1:37 AM - 4 hours =9:37 PM	3:35  AM - 2  hours = 1:35  AM
1:12  PM - 9  hours = 4:12  AM	2:20 PM - 5 hours =9:20 AM
7:14 PM - 12 hours =7:14 AM	3:32  PM - 10  hours = 5:32  AM
2:46  PM - 11  hours = 3:46  AM	6:28  AM - 4  hours = 2:28  AM
5:21  AM - 3  hours = 2:21  AM	10:42  PM - 8  hours = 2:42  PM
10:13  AM - 1  hour = 9:13  AM	11:39 PM - 7 hours = $4:39$ PM
3:48  PM - 4  hours = 11:48  AM	7:07 PM - 7 hours = <u>12:07 PM</u>
5:23  AM - 7  hours = 10:23  PM	4:45 PM - 11 hours = <u>5:45 AM</u>
6:16 PM - 9 hours = <u>9:16 AM</u>	2:08 PM - 8 hours = <u>6:08 AM</u>
4:26 AM - 11 hours = <u>5:26 PM</u>	4:34  PM - 6  hours = 10:34  AM
8:16  AM - 5  hours = 3:16  AM	9:31 AM - 2 hours = 7:31 AM
4:16 AM - 6 hours = <u>10:16 PM</u>	4:35 PM - 11 hours = <u>5:35 AM</u>
2:47 PM - 9 hours = <u>5:47 AM</u>	5:48 PM - 10 hours = <u>7:48 AM</u>
2:42  PM - 3  hours = 11:42  AM	8:11 PM - 6 hours =2:11 PM
4:03 AM - 10 hours = <u>6:03 PM</u>	4:41 PM - 2 hours = <u>2:41 PM</u>
2:27 PM - 12 hours =2:27 AM	8:49 PM - 3 hours = <u>5:49 PM</u>
10:31  AM - 6  hours = 4:31  AM	5:54 PM - 5 hours = <u>12:54 PM</u>
2:59 AM - 10 hours =4:59 PM	2:40 PM - 5 hours = <u>9:40 AM</u>
1:44  AM - 3  hours = 10:44  PM	5:40 PM - 9 hours = <u>8:40 AM</u>
12:29  PM - 7  hours = 5:29  AM	6:25 PM - 10 hours = <u>8:25 AM</u>

2

1-159896949216-3068666462 90888684826058565452 807876747270504846444240

4:51 PM - 3 hours =	6:23 PM - 8 hours =
1:36 AM - 5 hours =	7:09 AM - 9 hours =
10:31 PM - 11 hours =	5:54 AM - 1 hour =
4:54 AM - 3 hours =	4:04 AM - 8 hours =
3:08 PM - 5 hours =	9:50 AM - 5 hours =
2:31 PM - 5 hours =	12:09 PM - 2 hours =
4:01 AM - 7 hours =	2:27 AM - 3 hours =
6:39 PM - 3 hours =	11:47 AM - 5 hours =
8:22 PM - 4 hours =	1:52 AM - 1 hour =
6:09 AM - 7 hours =	5:13 PM - 6 hours =
10:36 PM - 4 hours =	2:22 AM - 1 hour =
11:08 PM - 1 hour =	9:19 PM - 11 hours =
9:58 AM - 3 hours =	11:34 PM - 1 hour =
10:42 AM - 4 hours =	11:58 AM - 4 hours =
11:53 PM - 7 hours =	10:47 PM - 4 hours =
8:57 AM - 3 hours =	3:41 PM - 6 hours =
6:37 AM - 11 hours =	8:34 PM - 3 hours =
9:40 AM - 2 hours =	3:12 PM - 12 hours =
12:01 PM - 11 hours =	10:52 PM - 2 hours =
7:07 AM - 8 hours =	3:03 AM - 3 hours =
2:40 PM - 3 hours =	10:24 PM - 12 hours =
3:57 AM - 10 hours =	1:54 AM - 3 hours =
11:37 PM - 6 hours =	12:47 AM - 1 hour =
8:35 AM - 3 hours =	12:43 AM - 7 hours =
6:53 AM - 7 hours =	5:12 AM - 6 hours =
Math www.CommonCo	breSheets.com 3 1-15 98 96 94 92 90 88 86 84 82 80 78 76 74 72 70 16-30 68 66 64 62 60 58 56 54 52 50 48 46 44 42 40

Time Drills (Subtracting	g Hours) Name: Answer Key
Fill in the blanks for each problem.	
4:51 PM - 3 hours = $1:51 PM$	6:23  PM - 8  hours = 10:23  AM
1:36 AM - 5 hours = $8:36 PM$	7:09 AM - 9 hours = $10:09 \text{ PM}$
10:31  PM - 11  hours = 11:31  AM	5:54  AM - 1  hour = 4:54  AM
4:54 AM - 3 hours = <u>1:54 AM</u>	4:04 AM - 8 hours = <u>8:04 PM</u>
3:08  PM - 5  hours = 10:08  AM	9:50 AM - 5 hours = <u>4:50 AM</u>
2:31  PM - 5  hours = 9:31  AM	12:09 PM - 2 hours = $10:09 \text{ AM}$
4:01 AM - 7 hours = <u>9:01 PM</u>	2:27 AM - 3 hours = <u>11:27 PM</u>
6:39 PM - 3 hours = <u>3:39 PM</u>	11:47 AM - 5 hours = $6:47 \text{ AM}$
8:22  PM - 4  hours = 4:22  PM	1:52  AM - 1  hour = 12:52  AM
6:09 AM - 7 hours = <u>11:09 PM</u>	5:13  PM - 6  hours = 11:13  AM
10:36  PM - 4  hours = 6:36  PM	2:22  AM - 1  hour = <u><math>1:22  AM</math></u>
11:08 PM - 1 hour = $10:08 PM$	9:19 PM - 11 hours = <u>10:19 AM</u>
9:58 AM - 3 hours = $6:58 \text{ AM}$	11:34 PM - 1 hour = $10:34$ PM
10:42  AM - 4  hours = 6:42  AM	11:58 AM - 4 hours = $7:58 \text{ AM}$
11:53 PM - 7 hours = $4:53 PM$	10:47  PM - 4  hours = 6:47  PM
8:57 AM - 3 hours = $5:57 \text{ AM}$	3:41 PM - 6 hours = <u>9:41 AM</u>
6:37 AM - 11 hours = 7:37 PM	8:34 PM - 3 hours = <u>5:34 PM</u>
9:40 AM - 2 hours = 7:40 AM	3:12  PM - 12  hours = 3:12  AM
12:01 PM - 11 hours = $1:01 \text{ AM}$	10:52  PM - 2  hours = 8:52  PM
7:07 AM - 8 hours = $11:07 \text{ PM}$	3:03  AM - 3  hours = 12:03  AM
2:40  PM - 3  hours = 11:40  AM	10:24  PM - 12  hours = 10:24  AM
3:57 AM - 10 hours = <u>5:57 PM</u>	1:54 AM - 3 hours = $10:54 \text{ PM}$
11:37 PM - 6 hours = <u>5:37 PM</u>	12:47 AM - 1 hour = <u>11:47 PM</u>
8:35 AM - 3 hours = $5:35 \text{ AM}$	12:43 AM - 7 hours = $5:43 \text{ PM}$
6:53 AM - 7 hours = <u>11:53 PM</u>	5:12  AM - 6  hours = 11:12  PM
	1-15 98 96 94 92 90 88 86 84 82 80 78 76 74 72 70

www.CommonCoreSheets.com

3

 1-15
 98
 96
 94
 92
 90
 88
 86
 84
 82
 80
 78
 76
 74
 72
 70

 16-30
 68
 66
 64
 62
 60
 58
 56
 54
 52
 50
 48
 46
 44
 42
 40

1:58 AM - 12 hours =	7:14 AM - 11 hours =
9:39 PM - 3 hours =	5:45 AM - 3 hours =
9:26 PM - 3 hours =	6:54 PM - 2 hours =
2:12 AM - 2 hours =	6:36 AM - 3 hours =
2:48 AM - 11 hours =	1:18 PM - 9 hours =
12:13 PM - 11 hours =	7:31 PM - 1 hour =
12:04 AM - 7 hours =	2:40 PM - 6 hours =
2:08 AM - 8 hours =	2:54 PM - 10 hours =
5:36 AM - 11 hours =	7:50 PM - 5 hours =
2:11 PM - 10 hours =	10:04 PM - 4 hours =
12:45 PM - 1 hour =	4:10 AM - 8 hours =
7:57 AM - 2 hours =	7:30 AM - 9 hours =
9:24 PM - 4 hours =	5:50 AM - 4 hours =
1:36 AM - 1 hour =	5:41 PM - 8 hours =
8:52 AM - 8 hours =	3:59 PM - 2 hours =
11:41 AM - 4 hours =	6:22 AM - 11 hours =
3:54 PM - 5 hours =	3:41 PM - 4 hours =
9:30 PM - 4 hours =	7:19 AM - 10 hours =
12:28 PM - 3 hours =	9:25 AM - 9 hours =
1:44 AM - 9 hours =	5:54 PM - 11 hours =
4:11 AM - 9 hours =	12:22 AM - 5 hours =
6:35 PM - 7 hours =	10:10 PM - 9 hours =
3:11 AM - 7 hours =	11:07 PM - 11 hours =
8:17 PM - 8 hours =	9:38 PM - 3 hours =
6:27 AM - 11 hours =	10:35 AM - 6 hours =
Math www.CommonCoreSheets.com 4	1-15       98       96       94       92       90       88       86       84       82       80       78       76       74       72       70         16-30       68       66       64       62       60       58       56       54       52       50       48       46       44       42       40

Time Drills (Subtracting 2) Fill in the blanks for each problem.	Hours) Name: Answer Key
1:58  AM - 12  hours = 1:58  PM	7:14 AM - 11 hours = 8:14 PM
9:39 PM - 3 hours = $6:39$ PM	5:45  AM - 3  hours = 2:45  AM
9:26 PM - 3 hours = <u>6:26 PM</u>	6:54  PM - 2  hours = 4:54  PM
2:12  AM - 2  hours = 12:12  AM	6:36  AM - 3  hours = 3:36  AM
2:48 AM - 11 hours = <u>3:48 PM</u>	1:18 PM - 9 hours = $\frac{4:18 \text{ AM}}{1:18 \text{ PM}}$
12:13  PM - 11  hours = 1:13  AM	7:31 PM - 1 hour = $6:31 \text{ PM}$
12:04 AM - 7 hours = <u>5:04 PM</u>	2:40 PM - 6 hours = $8:40 \text{ AM}$
2:08 AM - 8 hours = <u>6:08 PM</u>	2:54  PM - 10  hours = 4:54  AM
5:36 AM - 11 hours = <u>6:36 PM</u>	7:50  PM - 5  hours = 2:50  PM
2:11  PM - 10  hours = 4:11  AM	10:04  PM - 4  hours = 6:04  PM
12:45  PM - 1  hour = 11:45  AM	4:10 AM - 8 hours = <u>8:10 PM</u>
7:57  AM - 2  hours = 5:57  AM	7:30  AM - 9  hours = 10:30  PM
9:24 PM - 4 hours = <u>5:24 PM</u>	5:50  AM - 4  hours = 1:50  AM
1:36  AM - 1  hour = 12:36  AM	5:41  PM - 8  hours = 9:41  AM
8:52  AM - 8  hours = 12:52  AM	3:59 PM - 2 hours = <u>1:59 PM</u>
11:41 AM - 4 hours = $7:41$ AM	6:22 AM - 11 hours = <u>7:22 PM</u>
3:54 PM - 5 hours = <u>10:54 AM</u>	3:41  PM - 4  hours = 11:41  AM
9:30 PM - 4 hours = <u>5:30 PM</u>	7:19 AM - 10 hours = <u>9:19 PM</u>
12:28 PM - 3 hours = <u>9:28 AM</u>	9:25 AM - 9 hours = <u>12:25 AM</u>
1:44 AM - 9 hours =4:44 PM	5:54  PM - 11  hours = 6:54  AM
4:11 AM - 9 hours = <u>7:11 PM</u>	12:22 AM - 5 hours = 7:22 PM
6:35  PM - 7  hours = 11:35  AM	10:10  PM - 9  hours = 1:10  PM
3:11 AM - 7 hours = <u>8:11 PM</u>	11:07 PM - 11 hours = <u>12:07 PM</u>
8:17 PM - 8 hours = <u>12:17 PM</u>	9:38 PM - 3 hours = <u>6:38 PM</u>
6:27 AM - 11 hours = <u>7:27 PM</u>	10:35  AM - 6  hours = 4:35  AM

4

 
 1-15
 98
 96
 94
 92
 90
 88
 86
 84
 82

 16-30
 68
 66
 64
 62
 60
 58
 56
 54
 52
 807876747270504846444240



· · · · · · · · · · · · · · · · · · ·	
8:17 PM - 9 hours =	7:25 AM - 2 hours =
12:36 AM - 4 hours =	5:34 PM - 8 hours =
5:47 PM - 1 hour =	9:46 AM - 2 hours =
5:43 AM - 2 hours =	3:15 PM - 12 hours =
5:58 PM - 5 hours =	8:36 PM - 4 hours =
11:36 AM - 1 hour =	5:15 AM - 2 hours =
11:24 PM - 3 hours =	3:30 PM - 10 hours =
8:54 PM - 5 hours =	1:58 PM - 8 hours =
8:01 PM - 1 hour =	9:28 PM - 5 hours =
7:55 PM - 8 hours =	4:58 AM - 7 hours =
4:19 PM - 6 hours =	7:23 PM - 9 hours =
4:09 PM - 2 hours =	10:52 PM - 9 hours =
9:20 AM - 8 hours =	6:17 AM - 2 hours =
2:49 PM - 12 hours =	9:38 AM - 5 hours =
10:26 PM - 7 hours =	10:15 AM - 3 hours =
4:34 PM - 3 hours =	1:53 PM - 11 hours =
7:29 PM - 12 hours =	5:33 AM - 1 hour =
5:18 AM - 9 hours =	10:54 PM - 3 hours =
6:28 PM - 8 hours =	1:51 PM - 12 hours =
5:51 PM - 10 hours =	1:09 PM - 12 hours =
8:45 PM - 2 hours =	3:37 AM - 8 hours =
2:06 PM - 4 hours =	4:44 AM - 11 hours =
5:08 PM - 7 hours =	7:26 PM - 8 hours =
8:12 AM - 5 hours =	1:58 PM - 10 hours =
9:37 AM - 10 hours =	10:11 AM - 1 hour =
Math www.CommonCoreSheets.com	1-15       98       96       94       92       90       88       86       84       82       80       78       76       74       72       70         16-30       68       66       64       62       60       58       56       54       52       50       48       46       44       42       40

Time Drills (Subtracting	Hours) Name: Answer Key
Fill in the blanks for each problem.	
8:17 PM - 9 hours = $11:17 \text{ AM}$	7:25  AM - 2  hours = 5:25  AM
12:36  AM - 4  hours = 8:36  PM	5:34 PM - 8 hours = <u>9:34 AM</u>
5:47  PM - 1  hour = 4:47  PM	9:46 AM - 2 hours = <u>7:46 AM</u>
5:43  AM - 2  hours = 3:43  AM	3:15 PM - 12 hours = <u>3:15 AM</u>
5:58  PM - 5  hours = 12:58  PM	8:36  PM - 4  hours = 4:36  PM
11:36 AM - 1 hour = $10:36$ AM	5:15  AM - 2  hours = 3:15  AM
11:24 PM - 3 hours = $8:24$ PM	3:30  PM - 10  hours = 5:30  AM
8:54 PM - 5 hours = <u>3:54 PM</u>	1:58  PM - 8  hours = 5:58  AM
8:01 PM - 1 hour = 7:01 PM	9:28 PM - 5 hours =4:28 PM
7:55  PM - 8  hours = 11:55  AM	4:58 AM - 7 hours = <u>9:58 PM</u>
4:19 PM - 6 hours = $10:19$ AM	7:23  PM - 9  hours = 10:23  AM
4:09 PM - 2 hours =2:09 PM	10:52  PM - 9  hours = 1:52  PM
9:20 AM - 8 hours = $1:20 \text{ AM}$	6:17  AM - 2  hours = 4:17  AM
2:49 PM - 12 hours = <u>2:49 AM</u>	9:38 AM - 5 hours = $4:38$ AM
10:26  PM - 7  hours = 3:26  PM	10:15  AM - 3  hours =7:15  AM
4:34  PM - 3  hours = 1:34  PM	1:53  PM - 11  hours = 2:53  AM
7:29 PM - 12 hours = <u>7:29 AM</u>	5:33  AM - 1  hour = 4:33  AM
5:18 AM - 9 hours = <u>8:18 PM</u>	10:54 PM - 3 hours =7:54 PM
6:28  PM - 8  hours = 10:28  AM	1:51  PM - 12  hours = 1:51  AM
5:51 PM - 10 hours = <u>7:51 AM</u>	1:09  PM - 12  hours = 1:09  AM
8:45 PM - 2 hours = <u>6:45 PM</u>	$3:37 \text{ AM} - 8 \text{ hours} = \frac{7:37 \text{ PM}}{100000000000000000000000000000000000$
2:06  PM - 4  hours = 10:06  AM	4:44 AM - 11 hours = <u>5:44 PM</u>
5:08  PM - 7  hours = 10:08  AM	7:26  PM - 8  hours = 11:26  AM
8:12 AM - 5 hours = $3:12 \text{ AM}$	1:58  PM - 10  hours = 3:58  AM
9:37 AM - 10 hours = <u>11:37 PM</u>	10:11  AM - 1  hour = 9:11  AM

www.CommonCoreSheets.com

5

 
 1-15
 98
 96
 94
 92
 90
 88
 86
 84
 82

 16-30
 68
 66
 64
 62
 60
 58
 54
 52
 807876747270504846444240

The man of the problem.	
6:39 AM - 10 hours =	4:20 AM - 5 hours =
4:11 PM - 7 hours =	8:35 PM - 3 hours =
7:59 PM - 11 hours =	12:16 PM - 2 hours =
2:50 PM - 3 hours =	1:16 PM - 11 hours =
2:53 AM - 1 hour =	7:16 PM - 8 hours =
3:19 PM - 4 hours =	3:44 AM - 10 hours =
6:23 AM - 12 hours =	6:50 AM - 12 hours =
5:21 AM - 11 hours =	12:05 AM - 6 hours =
3:05 AM - 9 hours =	3:42 AM - 9 hours =
11:42 PM - 10 hours =	6:24 PM - 7 hours =
9:32 AM - 6 hours =	2:40 AM - 2 hours =
7:43 AM - 9 hours =	9:37 PM - 6 hours =
1:25 AM - 4 hours =	4:52 PM - 1 hour =
5:07 PM - 7 hours =	10:46 AM - 8 hours =
1:33 PM - 6 hours =	1:40 PM - 12 hours =
5:57 AM - 7 hours =	3:20 AM - 8 hours =
11:07 PM - 8 hours =	8:47 PM - 6 hours =
6:57 PM - 11 hours =	3:36 PM - 2 hours =
5:37 AM - 7 hours =	6:11 PM - 2 hours =
7:56 PM - 5 hours =	2:36 PM - 7 hours =
6:07 AM - 6 hours =	1:37 PM - 12 hours =
12:06 AM - 11 hours =	7:15 AM - 5 hours =
10:33 PM - 12 hours =	5:25 AM - 6 hours =
2:10 AM - 7 hours =	11:18 AM - 11 hours =
5:07 AM - 9 hours =	12:19 AM - 11 hours =
Math www.CommonCoreSheets.com 6	1-15       98       96       94       92       90       88       86       84       82       80       78       76       74       72       70         16-30       68       66       64       62       60       58       56       54       52       50       48       46       44       42       40

Time Drills (Subtracting	Hours) Name: Answer Key
Fill in the blanks for each problem.	
6:39  AM - 10  hours = 8:39  PM	4:20 AM - 5 hours = $11:20 \text{ PM}$
4:11 PM - 7 hours = <u>9:11 AM</u>	8:35 PM - 3 hours = <u>5:35 PM</u>
7:59 PM - 11 hours = <u>8:59 AM</u>	12:16 PM - 2 hours = $10:16$ AM
2:50 PM - 3 hours = <u>11:50 AM</u>	1:16 PM - 11 hours = $2:16 \text{ AM}$
2:53  AM - 1  hour = 1:53  AM	7:16  PM - 8  hours = 11:16  AM
3:19 PM - 4 hours = <u>11:19 AM</u>	3:44 AM - 10 hours = <u>5:44 PM</u>
6:23 AM - 12 hours = <u>6:23 PM</u>	6:50  AM - 12  hours = 6:50  PM
5:21 AM - 11 hours = <u>6:21 PM</u>	12:05  AM - 6  hours = 6:05  PM
3:05  AM - 9  hours = 6:05  PM	3:42  AM - 9  hours = 6:42  PM
11:42 PM - 10 hours = $1:42 PM$	6:24  PM - 7  hours = 11:24  AM
9:32 AM - 6 hours = $3:32 \text{ AM}$	2:40  AM - 2  hours =  12:40 AM
7:43  AM - 9  hours = 10:43  PM	9:37 PM - 6 hours = <u>3:37 PM</u>
1:25 AM - 4 hours = <u>9:25 PM</u>	4:52  PM - 1  hour = 3:52  PM
5:07 PM - 7 hours = <u>10:07 AM</u>	10:46  AM - 8  hours = 2:46  AM
1:33  PM - 6  hours =7:33  AM	1:40 PM - 12 hours = $1:40 \text{ AM}$
5:57 AM - 7 hours = <u>10:57 PM</u>	3:20 AM - 8 hours = 7:20 PM
11:07 PM - 8 hours = <u>3:07 PM</u>	8:47 PM - 6 hours =2:47 PM
6:57 PM - 11 hours = <u>7:57 AM</u>	3:36  PM - 2  hours = 1:36  PM
5:37 AM - 7 hours = <u>10:37 PM</u>	6:11 PM - 2 hours =4:11 PM
7:56  PM - 5  hours = 2:56  PM	$2:36 \text{ PM} - 7 \text{ hours} ={7:36 \text{ AM}}$
6:07  AM - 6  hours = 12:07  AM	1:37  PM - 12  hours = <b>1:37 AM</b>
12:06 AM - 11 hours = $1:06 PM$	7:15  AM - 5  hours = 2:15  AM
10:33  PM - 12  hours = 10:33  AM	5:25  AM - 6  hours = 11:25  PM
2:10 AM - 7 hours = 7:10 PM	11:18 AM - 11 hours = $12:18$ AM
5:07 AM - 9 hours = <u>8:07 PM</u>	12:19 AM - 11 hours = $1:19 \text{ PM}$

www.CommonCoreSheets.com

6

 
 1-15
 98
 96
 94
 92
 90
 88
 86
 84
 82

 16-30
 68
 66
 64
 62
 60
 58
 54
 52
 807876747270504846444240

_	

8:54 AM - 2 hours =	6:23 PM - 2 hours =
2:52 AM - 11 hours =	11:40 PM - 12 hours =
2:33 PM - 5 hours =	2:20 PM - 4 hours =
1:05 AM - 9 hours =	5:45 AM - 5 hours =
6:51 PM - 5 hours =	9:54 AM - 11 hours =
6:24 PM - 2 hours =	11:58 PM - 12 hours =
5:52 AM - 4 hours =	3:07 AM - 12 hours =
5:58 AM - 11 hours =	3:22 AM - 6 hours =
3:01 PM - 9 hours =	8:49 PM - 11 hours =
3:24 PM - 7 hours =	12:12 AM - 8 hours =
2:24 AM - 6 hours =	5:54 PM - 8 hours =
2:48 AM - 3 hours =	5:38 PM - 6 hours =
5:49 PM - 12 hours =	6:14 AM - 10 hours =
11:44 AM - 3 hours =	12:56 PM - 11 hours =
4:23 AM - 10 hours =	12:25 AM - 5 hours =
5:31 PM - 5 hours =	12:56 PM - 9 hours =
9:20 PM - 6 hours =	2:23 AM - 1 hour =
2:22 PM - 11 hours =	3:51 AM - 10 hours =
4:21 AM - 9 hours =	8:38 PM - 5 hours =
4:11 PM - 5 hours =	9:15 PM - 12 hours =
9:59 AM - 9 hours =	10:26 PM - 5 hours =
1:08 PM - 9 hours =	3:23 AM - 1 hour =
10:33 AM - 2 hours =	12:32 AM - 4 hours =
12:24 AM - 4 hours =	5:01 PM - 2 hours =
5:33 PM - 7 hours =	8:16 PM - 5 hours =
Math www.CommonCoreSheets.	$\begin{array}{c} \text{T}  \begin{array}{c} 1-15 & 98 & 96 & 94 & 92 & 90 & 88 & 86 & 84 & 82 & 80 & 78 & 76 & 74 & 72 & 70 \\ 16-30 & 68 & 66 & 64 & 62 & 60 & 58 & 56 & 54 & 52 & 50 & 48 & 46 & 44 & 42 & 40 \end{array}$

Time Drills (Sub	tracting Hours) Name: Answer Key
Fill in the blanks for each problem.	
8:54 AM - 2 hours = $6:54 \text{ AM}$	6:23  PM - 2  hours = 4:23  PM
2:52 AM - 11 hours = <u>3:52 PM</u>	11:40 PM - 12 hours = $11:40$ AM
2:33 PM - 5 hours =9:33 AM	2:20  PM - 4  hours = 10:20  AM
1:05  AM - 9  hours = 4:05  PM	5:45  AM - 5  hours =  12:45 AM
6:51 PM - 5 hours = <u>1:51 PM</u>	9:54 AM - 11 hours = <u>10:54 PM</u>
6:24  PM - 2  hours = 4:24  PM	11:58 PM - 12 hours = $11:58 \text{ AM}$
5:52  AM - 4  hours = 1:52  AM	3:07 AM - 12 hours = <u>3:07 PM</u>
5:58 AM - 11 hours = <u>6:58 PM</u>	3:22  AM - 6  hours = 9:22  PM
3:01  PM - 9  hours = 6:01  AM	8:49 PM - 11 hours = <u>9:49 AM</u>
3:24  PM - 7  hours = 8:24  AM	12:12 AM - 8 hours = $4:12 \text{ PM}$
2:24 AM - 6 hours = <u>8:24 PM</u>	5:54  PM - 8  hours = 9:54  AM
2:48 AM - 3 hours = <u>11:48 PM</u>	5:38  PM - 6  hours = 11:38  AM
5:49 PM - 12 hours = <u>5:49 AM</u>	6:14 AM - 10 hours = <u>8:14 PM</u>
11:44 AM - 3 hours = $8:44$ AM	12:56  PM - 11  hours = 1:56  AM
4:23 AM - 10 hours = <u>6:23 PM</u>	12:25  AM - 5  hours = 7:25  PM
5:31  PM - 5  hours = 12:31  PM	12:56  PM - 9  hours = 3:56  AM
9:20 PM - 6 hours = $3:20 \text{ PM}$	2:23  AM - 1  hour =  1:23 AM
2:22  PM - 11  hours = 3:22  AM	3:51  AM - 10  hours = 5:51  PM
4:21 AM - 9 hours = 7:21 PM	8:38 PM - 5 hours = <u>3:38 PM</u>
4:11 PM - 5 hours = <u>11:11 AM</u>	9:15 PM - 12 hours = 9:15 AM
9:59 AM - 9 hours = $12:59$ AM	10:26  PM - 5  hours = 5:26  PM
1:08  PM - 9  hours = 4:08  AM	3:23  AM - 1  hour = 2:23  AM
10:33  AM - 2  hours = 8:33  AM	12:32  AM - 4  hours = 8:32  PM
12:24  AM - 4  hours = 8:24  PM	5:01  PM - 2  hours = 3:01  PM
5:33  PM - 7  hours = 10:33  AM	8:16 PM - 5 hours = <u>3:16 PM</u>

www.CommonCoreSheets.com

 $7 \frac{1-15}{16-30} \frac{9}{6}$ 

 1-15
 98
 96
 94
 92
 90
 88
 86
 84
 82
 80
 78
 76
 74
 72
 70

 16-30
 68
 66
 64
 62
 60
 58
 56
 54
 52
 50
 48
 46
 44
 42
 40

_	
_	
_	

10:22 PM - 11 hours =	3:16 AM - 5 hours =
11:36 PM - 7 hours =	5:26 AM - 7 hours =
8:18 AM - 9 hours =	4:22 AM - 5 hours =
7:14 AM - 11 hours =	6:39 AM - 6 hours =
2:42 AM - 11 hours =	9:25 PM - 10 hours =
10:22 PM - 8 hours =	6:27 PM - 6 hours =
8:39 PM - 10 hours =	9:18 AM - 3 hours =
8:49 PM - 5 hours =	9:31 PM - 10 hours =
6:58 PM - 6 hours =	1:07 AM - 8 hours =
7:11 AM - 8 hours =	3:40 AM - 9 hours =
4:27 AM - 8 hours =	12:13 AM - 7 hours =
11:42 PM - 5 hours =	9:34 AM - 2 hours =
7:14 AM - 3 hours =	1:50 PM - 2 hours =
12:43 AM - 3 hours =	5:37 AM - 12 hours =
7:26 PM - 11 hours =	6:53 PM - 7 hours =
7:59 AM - 8 hours =	11:44 AM - 2 hours =
10:58 PM - 11 hours =	3:51 AM - 2 hours =
3:56 PM - 7 hours =	6:40 AM - 5 hours =
6:20 PM - 2 hours =	11:29 AM - 8 hours =
1:25 AM - 11 hours =	10:06 AM - 1 hour =
11:02 PM - 1 hour =	10:20 PM - 10 hours =
1:35 PM - 2 hours =	12:29 AM - 4 hours =
3:01 PM - 10 hours =	12:31 AM - 10 hours =
3:52 PM - 9 hours =	1:53 PM - 12 hours =
7:44 AM - 9 hours =	9:15 AM - 3 hours =
Math www.CommonCoreSheets.com	1-15         98         96         94         92         90         88         86         84         82         80         78         76         74         72         70           16-30         68         66         64         62         60         58         56         54         52         50         48         46         44         42         40

Time Drills (Sub Fill in the blanks for each problem.	tracting Hours) Name: Answer Key
10:22  PM - 11  hours = 11:22  AM	3:16 AM - 5 hours = <u>10:16 PM</u>
11:36 PM - 7 hours = $4:36$ PM	5:26 AM - 7 hours = <u>10:26 PM</u>
8:18 AM - 9 hours = $11:18 \text{ PM}$	4:22 AM - 5 hours = <u>11:22 PM</u>
7:14 AM - 11 hours = <u>8:14 PM</u>	6:39  AM - 6  hours = 12:39  AM
2:42 AM - 11 hours = <u>3:42 PM</u>	9:25 PM - 10 hours = $11:25$ AM
10:22  PM - 8  hours = 2:22  PM	6:27 PM - 6 hours = <u>12:27 PM</u>
8:39 PM - 10 hours = $10:39$ AM	9:18 AM - 3 hours = <u>6:18 AM</u>
8:49 PM - 5 hours = <u>3:49 PM</u>	9:31 PM - 10 hours = $11:31$ AM
6:58 PM - 6 hours = <u>12:58 PM</u>	1:07 AM - 8 hours = <u>5:07 PM</u>
7:11 AM - 8 hours = <u>11:11 PM</u>	3:40  AM - 9  hours = 6:40  PM
4:27 AM - 8 hours = <u>8:27 PM</u>	12:13 AM - 7 hours = $5:13 \text{ PM}$
11:42 PM - 5 hours = $6:42 PM$	9:34 AM - 2 hours =7:34 AM
7:14  AM - 3  hours = 4:14  AM	1:50  PM - 2  hours = 11:50  AM
12:43 AM - 3 hours = $9:43 \text{ PM}$	5:37  AM - 12  hours = 5:37  PM
7:26 PM - 11 hours = <u>8:26 AM</u>	6:53  PM - 7  hours = 11:53  AM
7:59 AM - 8 hours = <u>11:59 PM</u>	11:44 AM - 2 hours = $9:44$ AM
10:58  PM - 11  hours = 11:58  AM	3:51  AM - 2  hours = <u>1:51 AM</u>
3:56 PM - 7 hours = <u>8:56 AM</u>	6:40 AM - 5 hours = <u>1:40 AM</u>
6:20 PM - 2 hours =4:20 PM	11:29 AM - 8 hours = $3:29$ AM
1:25 AM - 11 hours = 2:25 PM	10:06  AM - 1  hour = 9:06  AM
11:02 PM - 1 hour = $10:02 PM$	10:20  PM - 10  hours = <b>12:20 PM</b>
1:35  PM - 2  hours = 11:35  AM	12:29 AM - 4 hours = $8:29 \text{ PM}$
3:01  PM - 10  hours = 5:01  AM	12:31 AM - 10 hours = $2:31 \text{ PM}$
3:52  PM - 9  hours = 6:52  AM	1:53  PM - 12  hours = 1:53  AM
7:44 AM - 9 hours = $10:44 \text{ PM}$	9:15 AM - 3 hours = $6:15 \text{ AM}$
Math www.CommonCoreSheets.	8       1-15       98       96       94       92       90       88       86       84       82       80       78       76       74       72       70         16-30       68       66       64       62       60       58       56       54       52       50       48       46       44       42       40

Fill in the blanks for each problem.	
9:47 AM - 12 hours =	1:02 PM - 9 hours =
11:10 PM - 1 hour =	3:49 PM - 12 hours =
2:39 AM - 10 hours =	11:31 AM - 2 hours =
3:25 AM - 4 hours =	4:30 AM - 7 hours =
1:08 AM - 6 hours =	11:15 AM - 7 hours =
10:09 PM - 11 hours =	3:24 AM - 9 hours =
4:16 PM - 4 hours =	3:33 PM - 1 hour =
12:50 PM - 8 hours =	1:53 AM - 5 hours =
2:53 AM - 6 hours =	9:23 AM - 5 hours =
9:55 PM - 11 hours =	5:16 PM - 9 hours =
2:07 PM - 11 hours =	2:15 AM - 9 hours =
12:51 AM - 7 hours =	5:39 PM - 11 hours =
11:08 AM - 1 hour =	12:40 AM - 8 hours =
2:01 AM - 6 hours =	1:56 AM - 8 hours =
2:26 PM - 4 hours =	6:16 PM - 4 hours =
6:05 AM - 10 hours =	1:20 AM - 11 hours =
9:44 PM - 10 hours =	9:55 AM - 3 hours =
11:56 PM - 12 hours =	8:20 PM - 6 hours =
4:16 AM - 4 hours =	5:33 AM - 2 hours =
10:58 AM - 4 hours =	12:54 AM - 5 hours =
10:52 PM - 9 hours =	11:17 AM - 7 hours =
1:27 PM - 11 hours =	2:22 AM - 1 hour =
5:15 PM - 6 hours =	1:26 AM - 4 hours =
1:43 AM - 7 hours =	12:30 AM - 1 hour =
1:03 PM - 3 hours =	7:02 PM - 12 hours =
Math www.CommonCoreSheets.c	9 1-15 98 96 94 92 90 88 86 84 82 80 78 76 74 72 70 16-30 68 66 64 62 60 58 56 54 52 50 48 46 44 42 40

	Time Drills (Subtracting H	ours)	Name:	Answer Key
Fill in the blanks for each pr	roblem.			
9:47 AM - 12 hours =9:4	47 PM	1:02 PM - 9 hours =	4:02 A	M
11:10 PM - 1 hour = $10:10$	0 PM	3:49 PM - 12 hours =	3:49 /	AM
2:39 AM - 10 hours = 4:3	39 PM	11:31 AM - 2 hours =	9:31	AM
3:25  AM - 4  hours = 11:2	5 PM	4:30 AM - 7 hours =	9:30 P	M
1:08 AM - 6 hours = $7:08$	3 PM	11:15 AM - 7 hours =	4:15	AM
10:09 PM - 11 hours = $11$	:09 AM	3:24 AM - 9 hours =	6:24 P	M
4:16  PM - 4  hours = 12:16	6 PM	3:33 PM - 1 hour =	2:33 PN	1
12:50 PM - 8 hours = $4:5$	0 AM	1:53 AM - 5 hours =	8:53 P	M
2:53  AM - 6  hours = 8:53	3 PM	9:23 AM - 5 hours =	4:23 A	M
9:55 PM - 11 hours = <u>10:5</u>	55 AM	5:16 PM - 9 hours =	8:16 A	M
2:07 PM - 11 hours = <u>3:0</u>	7 AM	2:15 AM - 9 hours =	5:15 P	M
12:51 AM - 7 hours = $5:5$	51 PM	5:39 PM - 11 hours =	6:39	AM
11:08 AM - 1 hour = $10:0$	8 AM	12:40 AM - 8 hours =	4:40	PM
2:01 AM - 6 hours = <u>8:01</u>	I PM	1:56 AM - 8 hours =	5:56 P	M
2:26  PM - 4  hours = 10:26	5 AM	6:16 PM - 4 hours =	2:16 P	M
6:05 AM - 10 hours = <u>8:0</u>	)5 PM	1:20 AM - 11 hours =	2:20	PM
9:44 PM - 10 hours = <u>11:4</u>	44 AM	9:55 AM - 3 hours =	6:55 A	M
11:56 PM - 12 hours = $11$	:56 AM	8:20 PM - 6 hours =	2:20 P	M
4:16  AM - 4  hours = 12:10	6 AM	5:33 AM - 2 hours =	3:33 A	M
10:58  AM - 4  hours = 6:5	58 AM	12:54 AM - 5 hours =	7:54	PM
10:52  PM - 9  hours = 1:5	2 PM	11:17 AM - 7 hours =	4:17	AM
1:27 PM - 11 hours =2:2	7 AM	2:22 AM - 1 hour =	1:22 AI	M
5:15  PM - 6  hours = 11:15	5 AM	1:26 AM - 4 hours =	9:26 P	M
1:43  AM - 7  hours = 6:43	3 PM	12:30 AM - 1 hour =	11:30	PM
1:03  PM - 3  hours = 10:03	3 AM	7:02 PM - 12 hours =	7:02	AM
Math www.0	CommonCoreSheets.com 9		) 88 86 8 ) 58 56 5	

_		
	╶╖┌╾┛╵	

	Time Drills (Subtracting H	lours)	Name:
Fill in the blanks for ea	ich problem.		
5:10 PM - 9 hours =		5:25 AM - 4 hours =	
12:19 AM - 6 hours =		5:08 PM - 11 hours =	
2:02 AM - 4 hours =		9:34 PM - 5 hours =	
9:06 AM - 10 hours =		4:48 AM - 5 hours =	
5:06 AM - 3 hours =		2:45 AM - 2 hours =	
1:43 AM - 9 hours =		8:50 AM - 11 hours =	=
12:15 AM - 6 hours =		5:16 PM - 1 hour =	
2:34 PM - 2 hours =		7:40 AM - 11 hours =	=
8:28 AM - 10 hours =		8:27 PM - 11 hours =	
10:55 AM - 10 hours =		3:18 AM - 6 hours =	
2:07 AM - 10 hours =		11:12 PM - 2 hours =	
11:56 AM - 8 hours =		4:18 AM - 5 hours =	
12:02 AM - 7 hours =		9:54 AM - 8 hours =	
4:59 AM - 4 hours =		8:03 PM - 9 hours =	
7:15 AM - 10 hours =		6:34 PM - 6 hours =	
5:55 PM - 1 hour =		3:10 AM - 3 hours =	
5:24 AM - 4 hours =		8:01 AM - 10 hours =	=
12:35 AM - 3 hours =		8:57 AM - 2 hours =	
12:34 PM - 7 hours =		8:49 PM - 4 hours =	
2:21 AM - 9 hours =		10:46 PM - 9 hours =	
6:10 AM - 6 hours =		8:07 PM - 11 hours =	
12:35 PM - 2 hours =		11:48 PM - 3 hours =	
12:23 AM - 3 hours =		12:47 PM - 4 hours =	
1:44 AM - 12 hours =		12:14 AM - 8 hours =	=
6:53 PM - 2 hours =		2:26 PM - 12 hours =	
Math	www.CommonCoreSheets.com 10		0       88       86       84       82       80       78       76       74       72       70         0       58       56       54       52       50       48       46       44       42       40

Time Drills (Subtrac	cting Hours) Name: Answer Key
Fill in the blanks for each problem.	
5:10 PM - 9 hours = <u>8:10 AM</u>	5:25  AM - 4  hours = 1:25  AM
12:19 AM - 6 hours = <u>6:19 PM</u>	5:08  PM - 11  hours = 6:08  AM
2:02  AM - 4  hours = 10:02  PM	9:34 PM - 5 hours = $4:34$ PM
9:06 AM - 10 hours = <u>11:06 PM</u>	4:48 AM - 5 hours = <u>11:48 PM</u>
5:06 AM - 3 hours =2:06 AM	2:45  AM - 2  hours = 12:45  AM
1:43 AM - 9 hours = $4:43 \text{ PM}$	8:50 AM - 11 hours = <u>9:50 PM</u>
12:15 AM - 6 hours = $6:15 \text{ PM}$	5:16  PM - 1  hour = 4:16  PM
2:34  PM - 2  hours = 12:34  PM	7:40 AM - 11 hours = 8:40 PM
8:28 AM - 10 hours = <u>10:28 PM</u>	8:27 PM - 11 hours =9:27 AM
10:55  AM - 10  hours = 12:55  AM	3:18  AM - 6  hours = 9:18  PM
2:07 AM - 10 hours =4:07 PM	11:12 PM - 2 hours = $9:12 PM$
11:56 AM - 8 hours = $3:56 \text{ AM}$	4:18 AM - 5 hours = $11:18 \text{ PM}$
12:02 AM - 7 hours = $5:02 \text{ PM}$	9:54 AM - 8 hours = $1:54$ AM
4:59 AM - 4 hours = <u>12:59 AM</u>	8:03 PM - 9 hours = $11:03$ AM
7:15 AM - 10 hours = <u>9:15 PM</u>	6:34  PM - 6  hours = 12:34  PM
5:55  PM - 1  hour = 4:55  PM	3:10  AM - 3  hours = 12:10  AM
5:24  AM - 4  hours = 1:24  AM	8:01 AM - 10 hours = <u>10:01 PM</u>
12:35 AM - 3 hours = $9:35 \text{ PM}$	8:57 AM - 2 hours = $6:57$ AM
12:34  PM - 7  hours = 5:34  AM	8:49 PM - 4 hours = $4:49$ PM
2:21 AM - 9 hours = <u>5:21 PM</u>	10:46  PM - 9  hours = 1:46  PM
6:10 AM - 6 hours = <u>12:10 AM</u>	8:07 PM - 11 hours = <u>9:07 AM</u>
12:35  PM - 2  hours = 10:35  AM	11:48 PM - 3 hours = $8:48$ PM
12:23 AM - 3 hours = 9:23 PM	12:47 PM - 4 hours = $8:47$ AM
1:44 AM - 12 hours = <u>1:44 PM</u>	12:14 AM - 8 hours = $4:14 \text{ PM}$
6:53  PM - 2  hours = 4:53  PM	2:26  PM - 12  hours = 2:26  AM
Math www.CommonCoreSheets.com	$10 \begin{array}{cccccccccccccccccccccccccccccccccccc$